MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 5531G209
Medical Device Problem Code Material Discolored (1170)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 07/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no relevant reported discrepancies.There has been one more event for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon prim cem fxd bplt, cat#5520b200 ; lot#b0cp4p.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Hospital practitioner reported the following event : " previously pre-coated of a tibial implant of ptg.Elimination of an infection, presence of a change in appearance of the polyethylene tibial plateau that is yellow".
 
Additional Manufacturer Narrative
Added update in the event description.An event regarding infection involving a triathalon insert was reported.The event was not confirmed.Method & results: -device evaluation and results: not performed as product was not returned -medical records received and evaluation: no medical records were received for review with a clinical consultant -device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the reported lot or sterile lot.Conclusion: the exact cause of the event could not be determined because insufficient information was provided.Additional information, including operative reports, progress notes, pathology reports,x-rays and return of the device are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.
 
Event or Problem Description
Hospital practitioner reported the following event : " previously pre-coated of a tibial implant of ptg.Elimination of an infection, presence of a change in appearance of the polyethylene tibial plateau that is yellow" information received from the ansm : d"ate of occurrence: (b)(6) 2018 description of the incident: early loosening < 1 year of a ptg tibial implant.Elimination of an infection.Presence of a change in the appearance of the polyethylene tibial plateau which is yellow.

Brand Name
X3 TRIATHLON CS INSERT #2 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7928232
Report Number0002249697-2018-03164
Device Sequence Number1914513
Product Code JWH
UDI-Device Identifier07613327045659
UDI-Public07613327045659
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Catalogue Number5531G209
Device Lot NumberLFN559
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/06/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;